HomePage
 
Journal Vol. 5 No. 4 - December 2011


 

 

ISSN 2083-6473
ISSN 2083-6481 (electronic version)
 

 

 

Editor-in-Chief

Associate Editor
Tomasz Neumann
 

Published by
TransNav, Faculty of Navigation
Gdynia Maritime University
3, John Paul II Avenue
81-345 Gdynia, POLAND
www http://www.transnav.eu
e-mail transnav@am.gdynia.pl
Solutions of Direct Geodetic Problem in Navigational Applications
1 Gdynia Maritime University, Gdynia, Poland
ABSTRACT: Solutions of such navigational problems as positions from ranges, bearings and courses without any simplifications for a plane or a sphere, by an application of solutions of direct geodetic problem are pre-sented. The rigorous, rapid, non-iterative solution of the direct geodetic problem according to Sodano, for any length of geodesics, is attached.
Citation note:
Lenart A.S.: Solutions of Direct Geodetic Problem in Navigational Applications. TransNav, the International Journal on Marine Navigation and Safety of Sea Transportation, Vol. 5, No. 4, pp. 527-532, 2011





Other publications of authors:

Journal Vol. 7 No. 2 - June 2013
A.S. Lenart
Important: TransNav.eu cookie usage
The TransNav.eu website uses certain cookies. A cookie is a text-only string of information that the TransNav.EU website transfers to the cookie file of the browser on your computer. Cookies allow the TransNav.eu website to perform properly and remember your browsing history. Cookies also help a website to arrange content to match your preferred interests more quickly. Cookies alone cannot be used to identify you.
Akceptuj─Ö pliki cookies z tej strony